# SDR SCNA98715

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, FLOORBOARD SUPPORT FRAME WAS FOUND TO HAVE CORROSION A BS STA 320.  CORROSION ON FLOORBOARD SUPPORT BEAM WAS FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  REMOVED DAMAGED FLOORBEAM SUPPORT IAW B727 SRM 513002.  FABRICATED NEW FLOOR BEAM SUPPORT FROM 7075 T6, EXTRUSION AND FILLER FROM 7075 T6 .063 IAW B727 SRM 531002 AND SRM 514003.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
